Exponential integrability and transportation cost related to logarithmic sobolev inequalities

Bobkov SG, Götze F (1999)
JOURNAL OF FUNCTIONAL ANALYSIS 163(1): 1-28.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We study some problems on exponential integrability, concentration of measure, and transportation cost related to logarithmic Sobolev inequalities. On the real line, we then give a characterization of those probability measures which satisfy these inequalities (C) 1999 Academic Press.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
163
Ausgabe
1
Seite(n)
1-28
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F. Exponential integrability and transportation cost related to logarithmic sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS. 1999;163(1):1-28.
Bobkov, S. G., & Götze, F. (1999). Exponential integrability and transportation cost related to logarithmic sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS, 163(1), 1-28.
Bobkov, S. G., and Götze, F. (1999). Exponential integrability and transportation cost related to logarithmic sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS 163, 1-28.
Bobkov, S.G., & Götze, F., 1999. Exponential integrability and transportation cost related to logarithmic sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS, 163(1), p 1-28.
S.G. Bobkov and F. Götze, “Exponential integrability and transportation cost related to logarithmic sobolev inequalities”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 163, 1999, pp. 1-28.
Bobkov, S.G., Götze, F.: Exponential integrability and transportation cost related to logarithmic sobolev inequalities. JOURNAL OF FUNCTIONAL ANALYSIS. 163, 1-28 (1999).
Bobkov, SG, and Götze, Friedrich. “Exponential integrability and transportation cost related to logarithmic sobolev inequalities”. JOURNAL OF FUNCTIONAL ANALYSIS 163.1 (1999): 1-28.